# SDR 20010411CW004

- Difficulty date: March 23, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N970FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0093
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6110 · Propeller Assembly
- Part: Counterweight
- Part number: 106GAO
- Part serial: Q1020
- Condition: Damaged
- Location: Propeller
- Part time: 1,812 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ENCOUNTERED SEVERE VIBRATION ON CLIMB OUT.  REQUESTED TO RETURN TO AIRPORT AND LANDED WITHOUT COMPLICATIONS.  INSPECTION OF VIBRATION FOUND THAT THE COUNTERWEIGHT FROM NR 2 PROP BLADE HAD COME LOOSE.  INSPECTION SHOWED BOLT THAT HOLDS COUNTERWEIGHT HAD PULLED THREADS LOOSE FROM PROP BLADE SHANK.  BOLT DID NOT BREAK LOOSE, STILL HAD TORQUE SEAL UNBROKEN.  BOLT DID NOT COME LOOSE.  DAMAGE WAS DONE TO SPINNER AND WIRE HARNESS.  PROBABLE CAUSE COULD HAVE BEEN BOLT TOO SHORT OR OVERTORQUED
